# SDR USAA2013041500020

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17085377003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CORROSION ON AFT CARGO LOWER BEAM BETWEEN FR80 TO FR84, RBL 54.  REPLACED AFT CARGO LOWER BEAM BETWEEN FR80 TO FR84, RBL 54 IAW EMBRAER SRM II 51-40-02, 51-41-02, 51-43-01 & 51-23-10.
